Hello, I've been on Suboxone for 4 years, and oxi-contin for 2 years before that, 10 days ago i decided it was time to get off of the suboxone. I started a catapres patch the second day, and the withdrawals were still bad, but tolerable. I took the patch off on the 7th day and on the 8th day I started to come back into intense withdrawal. The doctor gave me 4 patches but only becuase it comes 4 to a pack I guess? Can I put another patch on now and be fine? I should add that I can probably handle this just out of sheer desire to be done with this after 6 years, but I own a small business and the lack of sleep is killing me and it, so this is why i'd much rather put another patch on, and feel like I'm walking through 2 feet of mud again, but I'd be able to sleep at least.
hello and welcome. congrats on wanting to re-claim your life from drugs.
what dose of suboxone were you on before you quit? did you do any kind of a taper? was it the same doctor who prescribed subs that gave you the
Woooo! I strung about 5 hours of sleep together last night, and I feel 100x better. I think I'll just stay off the catapres and finish this up. I feel like sleep medication would be better for W/D than the catapres....as long as I can sleep I can usually deal with most things. I feel amazing today, and really hopeful about being done with this.
wow 32mg that is an awful high dose.great you did a great taper. jumped off at 1mg. some people even taper down to crumbs of suboxone. many people have said that the clonidine helps with the withdrawal. well everyone is different is you feel better without it then dont use it..
that is awesome that you are feeling so good. exercise, healthy diet,vitamins and time will help bring a complete healing to your body,soul,mind,emotions and spirit.
are you getting any counseling and /or attending a support group to prevent relapse?
Yeah i was origionally coming off 700-800mg a day of IV oxi...so I had to take the max dose of Subs, was still an absolute nightmare coming off the oxi going onto the subs, so I mena this is so very mild compared to that...one of the things keeping me going. Honestly though now that I've slept, and its been I dunno 14 or 15 days, I actually feel almost normal. It comes and goes...I'd say maybe 3-4 times throughout the day I notice myself kinda lagging and sore, but then it goes away. Sleep is the key haha. I've been off the clonidine for almost a week now and my energy is growing exponentially everyday. Feels great.
Lucky, lucky you! You are fortunate to be feeling so well. I am currently on 16 mgs, 1 8 mg twice a day and I feel like I need more. What did you find that was the most helpful for you to deal with the withdrawal symptoms and was there anything which allowed you to take less suboxone, something which reduced the cravings for it.
I know it has been almost three years since you have posted this, if you are still around I would appreciate hearing from you or anyone on this site.
Thanks so much
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.